# SDR UIEA2019012303013

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 43,047 hours, 8,842 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bumper
- Condition: Chafed
- Location: Rt Blg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BLG I/B WW DR BUMPER FWD AREA AND AFT STRIKE PLATE FOUND CHAFED.( RT BLG I/B WW DR BUMPER FWD CHAFING AREA REPAIRED IAW RI-52-80-13345 REV.A AND AFT STRIKE PLATE REPLACED IAW SRM 51-10-02 AND SRN 51-40-02. )
